# SDR SWAA2024041761612

- Difficulty date: March 11, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222CF PANEL ASSEMBLY - PASSENGER CABIN FLOOR HAS PULLED FIBERS<[01] REMOVED AND REPLACED PANEL 222CF PER AMM 53-21-00. REF TASK CARD TTG8Q008EVNF FOR TOOLING AND PART INFO;[02] INSPECTION C/W REMOVED AND REPLACED PANEL 222CF PER AMM 53-21-00. REF TASK CARD TTG8Q008EVNF FOR TOOLING AND PART INFO
